hiya there . was only on lexapro for 5 weeks . stopped it very adruptly because it was making me feel more depressed and very suicidal . been off it for nearly 18 weeks now . got neurological symptoms now since stopping it very adruptly . my life has been and still is hell . got a appointment with the neurologist on the 12th of january 2007 . think my nervous system is damaged because of lexapro . stop taking it now or you will regret it later on . if you do decide to carry on with it , good luck . you will definitely need it my friend !
Sue, it would seem that the only time you post on this board is to warn others against taking Lexapro. I recall that I did once post to you before regarding this same thing...that you may of felt worse taking Lexapro for that short of a time but it is very odd to get long lasting neurological problems from stopping an antidepressant. In fact I have never heard of this and I have worked in the mental health system for many years and closely with psychiatrists and these medications. I am sorry that you are having these problems but please do try not to dissway others from their medical course just because one medication did not work for you. Thank you ~ Elisha
Post Edited By Moderator (els) : 1/4/2007 6:49:05 PM (GMT-7)